Mar 20, 2001
I have been treating the folliculitus on my shins for about six months with tetracycline. What other treatment would you recommend? Also, what might the cause be?
Response from Dr. Feinberg
If you have been using a topical antibiotic all this time and you really have bacterial folliculitis, then a course of antibiotics by mouth (like dicloxacillin or cephalexin) may be more successful. Skin bacteria get into the gland from which hair grows (the hair follicle) and cause an infection-- no one knows whay some people get it and others don't.
MAC and ME, Need Info.
- Blowjob From A Prostitute Risk Of Getting HIV
- Blood In Semen After Condom Broke Worried I Have HIV
- Night Sweats After Kissing Cold Sore Sign Of HIV AIDS
- Painful Urination After Sucking Penis Worried I Have HIV
- Sore On Mouth After Kissing Cut On Lip Worried I Have HIV
- Testicular Pain After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.